# SDR SIMA3181

- Difficulty date: November 13, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBA - FLT 3039 - EMERGENCY LIGHT AT SEAT 11A IS INOPERATIVE PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULB AT SEAT 11A  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
